| Model Number |
2R8404 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.H11: the actual device and two photographs of the sample were provided for evaluation.Visual inspection was performed which showed the tubing was separated from the bushing; no solvent was noted in the tubing.The reported condition was verified.The cause of the separation was due to an assembly issue during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a solution set with duo-vent spike had detached at a white connection point (tubing segment) resulting in a leak; fluid leaked on the nurse's hand.The issue was noticed approximately after 7 min/26 ml into the dostarlimab infusion when the nurse came to attach a pump to the pole.The infusion was interrupted, the dose was re-dispensed, and a new tubing set was used to resolve the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.